Papers Published

  1. Hughes, Thomas J. R. and Scovazzi, Guglielmo and Tezduyar, Tayfun E., Stabilized Methods for Compressible Flows, JOURNAL OF SCIENTIFIC COMPUTING, vol. 43 no. 3 (June, 2010), pp. 343--368 [doi] .
    (last updated on 2012/08/21)

    This article reviews 25 years of research of the authors and their collaborators on stabilized methods for compressible flow computations. An historical perspective is adopted to document the main advances from the initial developments to modern approaches.